Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The Wiener lemma and certain of its generalizations

Authors: Thierry Coquand and Gabriel Stolzenberg
Journal: Bull. Amer. Math. Soc. 24 (1991), 1-9
MSC (1985): Primary 42A28
MathSciNet review: 1067573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Errett Bishop and Douglas Bridges, Constructive analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 279, Springer-Verlag, Berlin, 1985. MR 804042
  • 2. N. Bourbaki, Éléments de mathématique, Hermann, Paris, 1976 (French). Fonctions d’une variable réelle; Théorie élémentaire; Nouvelle édition. MR 0580296
  • 3. N. G. De Bruijn and W. Van Der Meiden, Notes on Gelfand's theory, Indag. Math. 31 (1968), 467-474.
  • 4. Lars Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. MR 0203075
  • 5. Jean-Pierre Kahane, Séries de Fourier absolument convergentes, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 50, Springer-Verlag, Berlin-New York, 1970 (French). MR 0275043
  • 6. Yitzhak Katznelson, An introduction to harmonic analysis, Second corrected edition, Dover Publications, Inc., New York, 1976. MR 0422992
  • 7. P. Lévy, Sur la convergence absolue des séries de Fourier, Proc. Composito Math. 1 (1934), 1-14.
  • 8. Walter Rudin, Functional analysis, McGraw-Hill Book Co., New York-Düsseldorf-Johannesburg, 1973. McGraw-Hill Series in Higher Mathematics. MR 0365062
  • 9. G. E. Šilov, On decomposition of a commutative normed ring in a direct sums of ideals, Mat. Sbornik N.S. 32(74) (1953), 353–364 (Russian). MR 0054177
  • 10. Norbert Wiener, Tauberian theorems, Ann. of Math. (2) 33 (1932), no. 1, 1–100. MR 1503035,
  • 11. Norbert Wiener, The Fourier integral and certain of its applications, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1988. Reprint of the 1933 edition; With a foreword by Jean-Pierre Kahane. MR 983891
  • 12. A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42A28

Retrieve articles in all journals with MSC (1985): 42A28

Additional Information